×

Found 37 Documents (Results 1–37)

Spectral neural operators. (English. Russian original) Zbl 07825751

Dokl. Math. 108, Suppl. 2, S226-S232 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 2, 72-79 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Nonsaturable quadrature formulas on an interval (on Babenko’s problem). (English. Russian original) Zbl 1350.41033

Dokl. Math. 93, No. 2, 197-201 (2016); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 467, No. 5, 509-513 (2016).
MSC:  41A55
PDFBibTeX XMLCite
Full Text: DOI

The best approximation of the differentiation operator by linear bounded operators in the space \(L_2\) on the semiaxis. (English. Russian original) Zbl 1308.47018

Dokl. Math. 90, No. 2, 592-595 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 457, No. 5, 503-506 (2014).
MSC:  47A58 41A50
PDFBibTeX XMLCite
Full Text: DOI

\(p\)th-order numerical methods for solving systems of nonlinear equations. (English. Russian original) Zbl 1301.65038

Dokl. Math. 89, No. 2, 214-217 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 455, No. 5, 512-515 (2014).
MSC:  65H10
PDFBibTeX XMLCite
Full Text: DOI

Estimates of Kolmogorov’s \(\varepsilon\)-entropy for compact sets of infinitely differentiable aperiodic functions (Babenko’s problem). (English. Russian original) Zbl 1284.41017

Dokl. Math. 88, No. 2, 503-507 (2013); translation from Dokl. Akad. Nauk. 452, No. 1, 7-11 (2013).
MSC:  41A46 46E15
PDFBibTeX XMLCite
Full Text: DOI

The best linear methods and values of widths for some classes of analytic functions in the Bergman weight space. (English. Russian original) Zbl 1281.41014

Dokl. Math. 87, No. 3, 338-341 (2013); translation from Dokl. Akad. Nauk. 450, No. 5, 518-521 (2013).
MSC:  41A50 41A10 41A46
PDFBibTeX XMLCite
Full Text: DOI

Statistical properties of finite continued fractions with fixed denominator. (English. Russian original) Zbl 1352.11063

Dokl. Math. 87, No. 2, 160-163 (2013); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk, Vol. 449, No. 3, 255-258 (2013).
MSC:  11K50 11J70
PDFBibTeX XMLCite
Full Text: DOI

Inequalities between the best approximations and homogenizations of moduli of continuity in the space \(L_{2}\). (English. Russian original) Zbl 1229.41031

Dokl. Math. 82, No. 3, 892-895 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 435, No. 2, 178-181 (2010).
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Reasonable goals method in the multicriteria choice problem with uncertain information. (English. Russian original) Zbl 1181.91055

Dokl. Math. 80, No. 3, 918-920 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 429, No. 1, 28-30 (2009).
MSC:  91B06 90C29 90B50
PDFBibTeX XMLCite
Full Text: DOI

Chebyshev and Zolotarev perfect splines on an interval with zero boundary conditions. (English. Russian original) Zbl 1181.41014

Dokl. Math. 79, No. 2, 262-264 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 425, No. 5, 592-594 (2009).
MSC:  41A15
PDFBibTeX XMLCite
Full Text: DOI

On the best approximation of some classes of analytic functions in weighted Bergman spaces. (English. Russian original) Zbl 1327.30064

Dokl. Math. 75, No. 1, 97-100 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 412, No. 4, 466-469 (2007).
MSC:  30H20 30E10 41A50
PDFBibTeX XMLCite
Full Text: DOI

Chebyshev-Markov-Bernstein-Szegö polynomials and quadrature formulas with enhanced precision for some classes of integrals with parameter-dependent weight function. (English. Russian original) Zbl 1247.65031

Dokl. Math. 67, No. 3, 398-403 (2003); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 390, No. 5, 590-594 (2003).
MSC:  65D30 33C45
PDFBibTeX XMLCite

On a universal formula for the phase functions of extremal Chebyshev-Markov-Bernstein-Szegö polynomials of kinds 1-4. (English. Russian original) Zbl 1247.33020

Dokl. Math. 67, No. 2, 163-166 (2003); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 389, No. 1, 23-26 (2003).
MSC:  33C45 41A10
PDFBibTeX XMLCite

On a class of boundary value problems with oscillatory properties in a part of the spectrum. (English. Russian original) Zbl 1093.34508

Dokl. Math. 61, No. 1, 95-97 (2000); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 370, No. 5, 591-594 (2000).
MSC:  34B05 34B27
PDFBibTeX XMLCite

A method for representing coefficients of a polynomial of the best mean-square approximation. (English. Russian original) Zbl 0879.41013

Dokl. Math. 52, No. 1, 131-134 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 343, No. 4, 463-466 (1995).
MSC:  41A50
PDFBibTeX XMLCite

Moduli of smoothness of higher orders related to the Fourier-Jacobi expansion and the approximation of functions by algebraic polynomials. (English. Russian original) Zbl 0881.42021

Dokl. Math. 52, No. 2, 244-247 (1995); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 344, No. 5, 593-596 (1995).
MSC:  42C10 42C15 41A50
PDFBibTeX XMLCite

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software